Manufacturer: Acme United CorporationView similar
Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident.
Note: cookies must be enabled.
Go To Favorites after added
View favorites / manage categories
This site is intended only for use by residents of The United States of America.
Copyright © Butler's Office Equipment & Supply, Inc.. All Rights Reserved.
All trademarks, product names, company names and logos cited herein are the property of their respective owners. Prices are subject to change without notice.